Proceedings of the Japan Academy

Note on Lie subrings in Malcev rings

Kiyosi Yamaguti

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 10 (1967), 925-926.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521385

Digital Object Identifier
doi:10.3792/pja/1195521385

Mathematical Reviews number (MathSciNet)
MR0227237

Zentralblatt MATH identifier
0183.03704

Subjects
Primary: 17.10

Citation

Yamaguti, Kiyosi. Note on Lie subrings in Malcev rings. Proc. Japan Acad. 43 (1967), no. 10, 925--926. doi:10.3792/pja/1195521385. https://projecteuclid.org/euclid.pja/1195521385


Export citation

References

  • [1] Gy. Gratzer and E. T. Schmidt: An associativity theorem for alternative rings. Magyar Tud. Akad. Mat. Kutat6 Int. Kozl. (Publ. Math. Inst. Hungar. Acad. Sci.), 4, 259-264 (1959).
  • [2] E. Kleinfeld: A note on Moufang-Lie rings. Proc. Amer. Math. Soc, 9, 72-74 (1958).
  • [3] A. A. Sagle: Malcev algebras. Trans. Amer. Math. Soc, 101, 426-458 (1961).